# SDR DALA2021010700109

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-211
- Aircraft serial: 8502
- Aircraft time: 5,432 hours, 2,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT LOCATIONS: 603.  CORRECTIVE ACTION: RESECURED EMERGENCY PATH LIGHT HOUSING AT SEAT 29C.  LIGHT OPERATIONS CHECKS OK.
